# SDR SIMA20140325002

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 28,230 hours, 26,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING THRU APPROXIMATELY 22,000, WE HEARD A SINGLE POP SOUND.  THE CABIN RATE SHOWED AN IMMEDIATE RATE OF CLIMB OF AROUND 200 FT MIN & THEN WENT TO DASHES.  THE CABIN ALTITUDE STARTED TO CLIMB & PEAKED AROUND 11,000 AFTER WE INITIATED AN EMERGENCY DESCENT TO 10,000.  AFTER LEVELING AT 10,000, THE PRESSURIZATION SYS WAS ABLE TO MAINTAIN A CABIN ALT OF 5900 FT.  PERFORMED VISUAL INSPECTION OF PACK SYS & FOUND LT RAM AIR CHECK VLV DUCT CRACKED.  FOUND GND CONNECTION VLV FLAPPER SEAL MISSING.  R & R LT RAM AIR CHECK VLV DUCT IAW AMM 21-25-02.  REPLACED GND CONNECTION VLV FLAPPER SEAL IAW AMM 21-22-04.  PERFORMED FUNCTION TEST OF CABIN LEAKAGE IAW AMM 21-31-00, NO DEFECTS FOUND.
